# SDR SWAA2014121635046

- Difficulty date: November 7, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,994 hours, 64,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6547952340
- Part serial: 12515
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT LOWER END T CHORD CRACKED AT BS 846.14.  REPAIRED T CHORD IAW EA.
